Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 72, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 72, Number 3 (1966)
PDF
Bull. Amer. Math. Soc. 72 (1966)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 3 (1966)
PDF
Bull. Amer. Math. Soc. 72 (1966)
On homogeneous algebras
Max Koecher PDF
Bull. Amer. Math. Soc. 72 (1966), 347-357
Whitehead torsion
J. Milnor PDF
Bull. Amer. Math. Soc. 72 (1966), 358-426
Singular integrals
A. P. Calderón PDF
Bull. Amer. Math. Soc. 72 (1966), 427-465
Research problems
PDF
Bull. Amer. Math. Soc. 72 (1966), 470
The December meeting in Berkeley
R. S. Pierce PDF
Bull. Amer. Math. Soc. 72 (1966), 471
The annual meeting in Chicago
John W. Green and Seymour Sherman PDF
Bull. Amer. Math. Soc. 72 (1966), 472-479
Persistent and invariant formulas relative to theories of higher order
S. Feferman and G. Kreisel PDF
Bull. Amer. Math. Soc. 72 (1966), 480-485
Predicative provability in set theory
S. Feferman PDF
Bull. Amer. Math. Soc. 72 (1966), 486-489
Disconnected Gleason parts
John Garnett PDF
Bull. Amer. Math. Soc. 72 (1966), 490-492
Favard classes for $n$-dimensional singular integrals
P. L. Butzer and R. J. Nessel PDF
Bull. Amer. Math. Soc. 72 (1966), 493-498
A characterization of $Q$-domains
Robert L. Pendleton PDF
Bull. Amer. Math. Soc. 72 (1966), 499-500
Wiener-Hopf type problems for elliptic systems of singular integral equations
Eliahu Shamir PDF
Bull. Amer. Math. Soc. 72 (1966), 501-504
Solvability of the first Cousin problem and vanishing of higher cohomology groups for domains which are not domains of holomorphy. II
Avner Friedman PDF
Bull. Amer. Math. Soc. 72 (1966), 505-507
On a characterization of type I $C^ *$-algebras
Shôichirô Sakai PDF
Bull. Amer. Math. Soc. 72 (1966), 508-512
Some unsymmetric combinatorial numbers
Andrew Sobczyk PDF
Bull. Amer. Math. Soc. 72 (1966), 512-514
Hilbert space is homeomorphic to the countable infinite product of lines
R. D. Anderson PDF
Bull. Amer. Math. Soc. 72 (1966), 515-519
Smooth Banach spaces
Kondagunta Sundaresan PDF
Bull. Amer. Math. Soc. 72 (1966), 520-521
Representations of complex semisimple Lie groups and Lie algebras
K. R. Parthasarathy, R. Ranga Rao and V. S. Varadarajan PDF
Bull. Amer. Math. Soc. 72 (1966), 522-525
Interpolation spaces by complex methods
Martin Schechter PDF
Bull. Amer. Math. Soc. 72 (1966), 526-533
Concordance and isotopy of ${\text {PL}}$ embeddings
J. F. P. Hudson PDF
Bull. Amer. Math. Soc. 72 (1966), 534-535
Piecewise linear embeddings and isotopies
J. F. P. Hudson PDF
Bull. Amer. Math. Soc. 72 (1966), 536-537
On the spectrum and resolvent of homogeneous elliptic differential operators with constant coefficients
R. S. Freeman PDF
Bull. Amer. Math. Soc. 72 (1966), 538-541
Note on structural stability
J. L. Arraut PDF
Bull. Amer. Math. Soc. 72 (1966), 542-544
Microbundles and bundles
Per Holm PDF
Bull. Amer. Math. Soc. 72 (1966), 545-548
Microbundles and Thom classes
Per Holm PDF
Bull. Amer. Math. Soc. 72 (1966), 549-554
The convex hull of a sample
Lloyd D. Fisher Jr. PDF
Bull. Amer. Math. Soc. 72 (1966), 555-558
A relation between a theorem of Bohr and Sidon sets
Daniel Rider PDF
Bull. Amer. Math. Soc. 72 (1966), 558-561
Self-equivalences of $\left ( {n - 1} \right )$-connected $2n$-manifolds
P. J. Kahn PDF
Bull. Amer. Math. Soc. 72 (1966), 562-566
The solution by iteration of linear functional equations in Banach spaces
F. E. Browder and W. V. Petryshyn PDF
Bull. Amer. Math. Soc. 72 (1966), 566-570
The solution by iteration of nonlinear functional equations in Banach spaces
F. E. Browder and W. V. Petryshyn PDF
Bull. Amer. Math. Soc. 72 (1966), 571-575
Erratum, volume 72
PDF
Bull. Amer. Math. Soc. 72 (1966), 576

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebraic number theory, by Edwin Weiss.
Reviewer: Ronald Jacobowitz
Review information PDF
Bull. Amer. Math. Soc. 72 (1966), 466-469